# SDR REXA2019090201281

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 11,788 hours, 8,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE-900 FOUND RT FWD EMERGENCY LIGHT ON TOP OF WING OUT. RELAMPED RT FWD EMERGENCY LIGHT IAW AMM 33-51-15 P/N: 8GH005123-06.
